English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Compact null hypersurfaces and collapsing Riemannian manifolds

Rendall, A. D. (1998). Compact null hypersurfaces and collapsing Riemannian manifolds. Mathematische Nachrichten, 193, 111-118.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5A13-1 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5A14-0
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Rendall, Alan D.1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show

Details

show
hide
Language(s):
 Dates: 1998
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 206347
Other: 5261
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mathematische Nachrichten
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 193 Sequence Number: - Start / End Page: 111 - 118 Identifier: -